On denseness of certain norms in Banach spaces



Downloads per month over past year

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1996) On denseness of certain norms in Banach spaces. Bulletin of the Australian Mathematical Society, 54 (2). pp. 183-196. ISSN 0004-9727

[thumbnail of Jimenez25.pdf] PDF
Restringido a Repository staff only


Official URL: http://0-journals.cambridge.org.cisne.sim.ucm.es/action/displayAbstract?fromPage=online&aid=4787532&fulltextType=RA&fileId=S0004972700017640


We give several results dealing with denseness of certain classes of norms with many vertex points. We prove that, in Banach spaces with the Mazur or the weak* Mazur intersection property, every ball (convex body) can be uniformly approximated by balls (convex bodies) being the closed convex hull of their strongly vertex points. We also prove that given a countable set F, every norm can be uniformly approximated by norms which are locally linear at each point of F.

Item Type:Article
Subjects:Sciences > Mathematics > Differential geometry
ID Code:22698
Deposited On:03 Sep 2013 14:22
Last Modified:27 Jul 2018 07:58

Origin of downloads

Repository Staff Only: item control page